Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Adderall Withdrawal - I'm In Bad Shape - HELP!!! Craig Allen

Posted by wingedcat on February 22, 2003, at 19:38:50

In reply to Adderall Withdrawal - I'm In Bad Shape - HELP!!!, posted by Craig Allen on February 19, 2003, at 14:27:13

I'm so sorry, amph withdrawal is the worst thing EVER.

NADH (sublingual) or otherwise helps a lot. Tyrosine/DLPA helps, fish oil. Go to the health food store and load up. Any of the stuff in the brain section (except St. John's Wort) that is sold to increase alertness will help you and take cravings away. It sounds really bad but popping 893783758 vitamins does keep you from going too low, and taking the vitamins is something that you are doing to make yourself feel better.

This also sounds bad, but ephedrine, caffeine or ginseng... it helps if you have to avoid the amph, it will help you get by for a little while.

IT WILL GET BETTER.

In response to your other post, I took 5mg of selegiline with 400mg DLPA. It did feel like taking Adderall as far as the attention and relieving depression. For right now I have stopped it because my anxiety is my primary concern and I need to get that treated.


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:wingedcat thread:201883
URL: http://www.dr-bob.org/babble/20030219/msgs/202916.html